# SDR AALA20100413TUL03

- Difficulty date: April 7, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 50,407 hours, 17,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL NUMBER POD CASTING CORRODED.  REPLACED CASTING PER SRM 51-10-02-0G.
